# SDR DALA2024123012052

- Difficulty date: December 12, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3736, FWD ENTRY DOOR LWR SILL INNER CHORD (MOP SILL) HAS CORROSION FROM 294-344 LBL 54 WL 208. CORRECTIVE ACTION: REPLACED (MOP SILL) AND ANGLE PN: 6504A0004-1073, PN: 141A8112-20 IAW B737 SRM 51-40-02-0G AND DWG 140A9810 R. (LP 0734033)
